# SDR CALA0600371

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 25,310 hours, 8,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A576510
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL FORWARD OF R-2 DOOR CORRODED AT STA 947.5-967, RBL 51. THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
